# SDR HEEA967695

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Intermittent
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT AS PER TOWER. REPLACED DEFECTIVE CR202 MIXER DIODE AND WEAK V101 CAVITY OSCILLATOR.  ADJUSTED POWER AND FREQUENCY TO SPECS.  BENCH CHECK GOOD.
